MathSciNet Relay Station
MathSciNet bibliographic data
MR1261291 (95c:15015) 15A15 (15A45 20C30 20G05)
Kostant, Bertram Immanant inequalities and $0$-weight spaces. J. Amer. Math. Soc. 8 (1995), no. 1, 181–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement